Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/3726
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Spectral curves of non-integral hyperbolic monopoles
Author: Murray, M.
Singer, M.
Citation: Nonlinearity, 1996; 9(4):973-997
Publisher: IOP PUBLISHING LTD
Issue Date: 1996
ISSN: 0951-7715
1361-6544
Abstract: The twistor desription of non-integral SUn-monopoles on hyperbolic 3-space is developed and some consequences discussed. It is shown that in a precise sense, any appropriately decaying hyperbolic monopole is determined by its asymptotic values, and also that such monopoles determine and are determined by their spectral data (which reduces to a complex algebraic curve when n = 2). This paper provides the hyperbolic analogue of the work of Hitchin and others on euclidean monopoles and generalizes that of Atiyah and Braam-Austin on integral hyperbolic monopoles. © 1996 IOP Publishing Ltd and LMS Publishing Ltd.
DOI: 10.1088/0951-7715/9/4/009
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.